# SDR 98ZZZX715

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8851A
- Make and model: Beech B35
- Aircraft serial: D2586
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 35924118
- Condition: Leaking
- Location: Rt Tank To Seltr
- Part time: 7,023 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LINE, .3750 INCH, SERVING RIGHT WING TANK TO FUEL SELECTOR HAD DEVELOPED PIN HOLE LEAKS DUE TO PITTING CORROSION. LINE LIES UNDER COCKPIT FLOOR, BUT IN CLOSE PROXIMITY TO UNDERSIDE OF FLOOR.  BELIEVE CORROSION DUE TO YEARS OF MOISTURE DRAINING AT THE REAR OF THE FLOORBOARDS AND BEING HELD BY CAPILLARY ACTION BETWEEN FLOORBOARD AND LINE.
